| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 13-16


F. Koken, D. Bozkurt
      On the Jacobsthal numbers by matrix methods
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 605-614.

C. Selvaraj, K. R. Karthikeyan
      Subclasses of analytic functions involving a certain family of linear operators
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 615-627.

F. Massamba
      Semi-parallel lightlike hypersurfaces of indefinite Sasakian manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 629-634.

J. Shokri
      Solving fuzzy nonlinear equations in Banach spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 635-644.

J. E. Leightner
      Omitted variables and how the Chinese yuan affects other Asian currencies
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 645-666.

B. S. Komal, K. Raj
      Multiplication operators induced by operator valued maps
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 667-673.

N. Daili
      Numerical approach to fixed point theorems
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 675-682.

A. Fakharzadeh J., S. A. Ghasemiyan, A. J. Badiozzaman
      Survey for abilities of wavelets in solving optimal control problems by embedding methods
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 683-694.

D. A. Romano
      Isomorphism theorems for QA-mappings
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 695-701.

Mohd. Rafi Segi Rahmat, Mohd. Salmi Md. Noorani
      Product of fuzzy metric spaces and fixed point theorems
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 703-712.

K. P. R. Rao, G. Ravi Babu and V. C. C. Raju
      A common fixed point theorem for three pairs of maps in M-fuzzy metric spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 713-720.

J. Guan, S. S. Sritharan
      A hyperbolic-elliptic type conservation law on unit sphere that arises in delta wing aerodynamics
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 721-737.

J. Biazar, F. Azimi
      He's homotopy perturbation method for solving Helmholtz equation
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 739-744.

J. Biazar, S. Bozorgi
      Exact solutions of some hyperbolic equations with initial conditions
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 745-751.

Yixun Shi
      Using vector divisions in solving nonlinear systems of equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 753-759.

A. Aghili, A. Ansari
      Complex inversion formula for Stieltjes and Widder transforms with applications
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 761-770.

A. Aghili, F. Safarian
      An inversion technique for E_{2,1}-transform with applications
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 771-780.

A. Aghili, Z. Kavooci
      Complex inversion formula for exponential integral transform with applications
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 781-790.

S. K. Kaushik, G. Singh, Virender
      A note on frame sequences in Hilbert spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 13-16, 791-799.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |